MathSciNet Relay Station
MathSciNet bibliographic data
MR2304055 60D05 (28A75 52A38)
Kiderlen, Markus; Rataj, Jan On infinitesimal increase of volumes of morphological transforms. Mathematika 53 (2006), no. 1, 103–127 (2007).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement